On the number of countable homogeneous models

Journal of Symbolic Logic 48 (3):539-541 (1983)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273444
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,178
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Homogeneous and Universal Dedekind Algebras.George Weaver - 2000 - Studia Logica 64 (2):173-192.
Order Types of Ordinals in Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (2):489-502.
On the Number of Minimal Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):475-480.
Number of Countable Models.Anand Pillay - 1978 - Journal of Symbolic Logic 43 (3):492-496.
The Number of Countable Models.Michael Morley - 1970 - Journal of Symbolic Logic 35 (1):14-18.
End Extensions and Numbers of Countable Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
Finite Extensions and the Number of Countable Models.Terrence Millar - 1989 - Journal of Symbolic Logic 54 (1):264-270.

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #595,424 of 2,163,690 )

Recent downloads (6 months)

1 ( #348,043 of 2,163,690 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums